Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cohomology of fibre spaces with group bundle coefficients

Author: M. V. Mielke
Journal: Proc. Amer. Math. Soc. 39 (1973), 629-632
MSC: Primary 55F20
MathSciNet review: 0317326
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to construct a resolution of a group bundle $\gamma$, a classifying spectrum for a cohomology functor ${H^\ast }(;\gamma )$ (coefficients in $\gamma$) defined on a category of fibre spaces, and to clarify and note some implications of the close relationship between these two constructions.

References [Enhancements On Off] (What's this?)

  • Glen E. Bredon, Sheaf theory, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1967. MR 0221500
  • A. Grothendieck, A general theory of fibre spaces with structure sheaf, NSF Research Project Report No. 4, University of Kansas, Lawrence, Kan., 1958. M. Mielke, Universal fibre bundles of group bundles (to appear).
  • N. E. Steenrod, A convenient category of topological spaces, Michigan Math. J. 14 (1967), 133–152. MR 210075

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F20

Retrieve articles in all journals with MSC: 55F20

Additional Information

Keywords: Cohomology, group bundle, resolution, spectra
Article copyright: © Copyright 1973 American Mathematical Society